I have type II diabetes and been taking metformin for a couple of years. Looked up side effects but did not see the ones I have experienced.
Metformin does have both of those side effects. But my question is you said you have been on Metformin for years.
So if you have Just Now had these problems occur I don't think that the Metformin is the cause. So I would recommend you to go to your Primary Dr. as it sounds like there is another medical issue going on.
And by taking Antacids does not solve the problem.
Food luck, Kathy
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 May 2014 • 4 answers
Updated 18 days ago • 23 answers
Updated 15 Apr 2016 • 1 answer
Updated 10 Aug 2017 • 2 answers
Posted 25 Jan 2018 • 0 answers